Revista medica de Chile · 2013
[Hemolytic-uremic syndrome associated with gemcitabine use: report of one case].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Vega Jorge, Parodi Christian, Méndez Gonzalo P, Goecke Helmuth
Аннотация
Gemcitabine is a widely used drug in the treatment of advanced pancreatic cancer and other malignancies. It is generally well tolerated and exceptionally its use has been associated with hemolytic-uremic syndrome, causing acute kidney injury, hypertension, chronic renal failure requiring dialysis, and death. We report a 60-year-old man with pancreatic carcinoma and regional lymph node invasion, whom after four months of therapy with gemcitabine and after dose number 11, suddenly developed an acute nephritic syndrome with moderate renal impairment, associated with severe anemia (hemoglobin 6.0 g/dL) and thrombocytopenia (20,000 mm³). Renal biopsy showed the classic findings of thrombotic microangiopathy Gemcitabine was discontinued and renal function and hematological parameters gradually improved.